# SDR VQI2016F00008

- Difficulty date: February 18, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 3465
- Aircraft time: 28,925 hours, 8,512 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDING GEAR DOORS DID NOT CLOSE.  ACFT LANDED SAFELY.  R & R NR 1 LANDING GEAR CIU IAW AMM 32-31-71-PB401, PERFORMED BITE TEST ON MCDU IAW AMM 32-69-00-740-001A, OPS CHECKS NORMAL AND R & R LANDING GEAR CIU IAW AMM 32-31-71-PB401, PERFORMED BITE TEST ON MCDU IAW AMM 32-69-00-740-001-A, OPS CHECK NORMAL.  ACCEPTANCE FLIGHT AFTERWARDS WAS SUCCESSFUL.
